# SDR HN6R0000372

- Difficulty date: May 16, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N931NU
- Make and model: Boeing 737-400
- Aircraft serial: 25247
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435278
- Part serial: 1604
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBOND INDICATION NOTED AT RIGHT WING OUTBOARD AFT FLAP UPPER SURFACE.  46 INCHES FROM INBOARD END.  -4 DEGREES FROM TRAINING EDGE APPROX 1.5 INCHES IN DIA.  REPAIRED UPPER SURFACE AT FLAP.  CAUSE: UNKNOWN
